| Catalog Number |
8065751709 |
| Medical Device Problem Code |
Fitting Problem (2183)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/19/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that before surgery, an ophthalmic laser probe difficult to insert to the cannula.The procedure type is unknown.The surgery was performed and completed after replacing the product with another one.
Additional Manufacturer Narrative
Additional information was provided in sections d.4, d.9, h.3 h.6 and h.11.The product under investigation is not a serviceable device.Therefore, a service record review was not performed.The lp returned for testing on this investigation.A non-conformance-based review of the serial number was performed and did not reveal any potential contributing factors to the reported complaint.A manufacturing device history record (dhr) review was performed prior to product release to ensure that the product was manufactured in compliance with the device master record.Based on the assessment, the product met release criteria.A review for complaints reported against this serial number was performed.No similar complaints were reported for the product serial under investigation.There are no adverse trends associated with the reported event the latest completed monthly review.The lp was received for testing on this investigation.A visual assessment of the returned sample revealed no obvious nonconformity.The returned sample was connected to a calibrated system and was successfully recognized.A visual assessment of the returned sample revealed a non-conforming optical fiber at the subminiature version a (sma) connector.Functional testing was performed and confirmed the issue.A fit check was performed with a trocar and found that there was resistance during insertion.A visual assessment under a microscope was performed and revealed excess adhesive.However, it remains inconclusive how or when the excess adhesive was deposited on the cannula.The root cause of the reported event is attributed to excess adhesive.However, it remains inconclusive how or when the excess adhesive was deposited on the cannula.Manufacturer will continue to monitor data for evidence of adverse trending and take further action, as appropriate.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Corrected information was provided in section d.4.And h.11.The manufacturer internal reference number is: (b)(4).